# SDR COEA2020110506899

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N899FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0235
- Aircraft time: 14,715 hours, 17,617 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: C6115050201RX
- Part serial: AI10160
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 8690, ENROUTE PDX-RBG  AIR TURNBACK/DISCREPANCY.  ON CLIMBOUT, THE ALTERNATOR FAILED, AS WELL AS, THE NR 1 COMM AND GENERATOR WERE INTERMITTENT.  RETURNED TO PDX, NO EMERGENCY WAS DECLARED.  LANDED WITHOUT INCIDENT.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE ALTERNATOR AND VHF ANTENNA.  OPERATIONS CHECK OF GENERATOR WAS GOOD.  AIRCRAFT RETURNED TO SERVICE.  VHF ANTENNA P/N C598501-0202 S/N 4447.
